# SDR 97ZZZX1708

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4386B
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R85269001
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Defective
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENGINE OVERHAUL, THE THERMOSTATIC VALVE WAS REMOVED AND FOUND WITH AN EXTREMELY ROUGH SEAT.  THE SPRING WAS ALSO FOUND COMING LOOSE.  THE VALVE IS SUSPECT TO LYC SI 1423, BUT WAS NOT A FACTOR BECAUSE THE RETAINING NUT IS OK.
